AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Partial Differential Equations
R. A. Aleksandrjan, V. M. Babič, Ju. M. Berezanskiĭ, O. V. Besov, A. V. Bicadze, A. A. Dezin, S. K. Godunov, V. A. Il'in, V. P. Il'in, V. K. Ivanov, N. N. Janenko, I. A. Kiprijanov, M. I. Ključančev, V. I. Kondrašov, A. G. Kostjučenko, M. A. Krasnosel'skiĭ, L. D. Kudrjavcev, B. M. Levitan, M. M. Lavrent'ev, P. I. Lizorkin, V. N. Maslennikova, P. O. Mihaĭlov, S. G. Mihlin, A. D. Myškis, S. M. Nikol'skiĭ, V. V. Ogneva, O. A. Oleĭnik, G. P. Prokopov, A. A. Samarskiĭ, A. N. Tihonov, M. I. Višik, and T. I. Zelenja
SEARCH THIS BOOK:

American Mathematical Society Translations--Series 2
1976; 346 pp; hardcover
Volume: 105
ISBN-10: 0-8218-3055-4
ISBN-13: 978-0-8218-3055-0
List Price: US$102
Member Price: US$81.60
Order Code: TRANS2/105
[Add Item]
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia